# SDR CA140911004

- Difficulty date: September 11, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Dhav DHC8*
- Aircraft time: 8,932 hours
- Engine: Pwc PW150A
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Bracket
- Part number: 87804010007
- Condition: Broken
- Location: Exhaust
- Part time: 7,957 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ACCOMPLISHMENT OF ROUTINE TASKS DH4-000-05-410-302 (LT) AND DH4-000-05-420-302 (RT), BOTH THE LT AND RT EXHAUST TRUNION BRACKETS WERE FOUND BROKEN OFF OF THE JET PIPE. SEE ATTACHED PHOTOS. THESE TASKS ARE 4000 HOUR TASKS
